Simply Right Acetaminophen - 500 ct. - 2 pk. 

by Simply Right | Item #: 635945 |Model #: 1801-175-14-TWR |

 

Simply Right Acetaminophen - 500 ct. - 2 pk.
Unavailable online
Visit your local Club for pricing & availability
Simply Right Acetaminophen acts as a pain reliever/fever reducer.

Description

Simply Right Acetaminophen temporarily relieves symptoms of common cold, muscular aches, backache, minor arthritis pain, premenstrual and menstrual cramps, fever, toothache, and headache. This twin pack includes two 500 ct. bottles.

Specifications

  • Compare to Extra Strength Tylenol ingredient
  • Non-aspirin pain reliever/fever reducer
  • Twin pack 500 ct.
  • Relieves minor aches and pains
Active ingredient (in each tablet): Acetaminophen 500mg; Purpose: Pain reliever/fever reducer. Inactive ingredients: Castor oil, hypromellose, povidone, sodium starch, glycolate*, starch, stearic acid. *May contain this ingredient.

                             

Ask & Answer

Warranty Information

This product is covered by the Sam's Club Member Satisfaction Guarantee.

There is no additional information available for this item.